RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 3, Pages 109–117 (Mi mz2167)  

This article is cited in 2 scientific papers (total in 2 papers)

Determination of a parameter of a parabolic equation in Hilbert's structure

D. G. Orlovskii

Moscow Engineering Physics Institute (State University)

Full text: PDF file (1124 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:3, 312–317

Bibliographic databases:

UDC: 517.956.37
Received: 07.05.1993

Citation: D. G. Orlovskii, “Determination of a parameter of a parabolic equation in Hilbert's structure”, Mat. Zametki, 55:3 (1994), 109–117; Math. Notes, 55:3 (1994), 312–317

Citation in format AMSBIB
\Bibitem{Orl94}
\by D.~G.~Orlovskii
\paper Determination of a parameter of a parabolic equation in Hilbert's structure
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 3
\pages 109--117
\mathnet{http://mi.mathnet.ru/mz2167}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296206}
\zmath{https://zbmath.org/?q=an:0833.35150}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 3
\pages 312--317
\crossref{https://doi.org/10.1007/BF02110786}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QE41300011}


Linking options:
  • http://mi.mathnet.ru/eng/mz2167
  • http://mi.mathnet.ru/eng/mz/v55/i3/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dmitrii G. Orlovskii, “Ob odnoi obratnoi zadache dlya uravneniya Maksvella–Boltsmana”, Zhurn. SFU. Ser. Matem. i fiz., 2:3 (2009), 327–335  mathnet
    2. A. B. Kostin, “The inverse problem of recovering the source in a parabolic equation under a condition of nonlocal observation”, Sb. Math., 204:10 (2013), 1391–1434  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:231
    Full text:74
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020